# SDR 9701501158

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Condition: Failed
- Location: Nr 3 Pneu Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE NR 3 MANIFOLD FAIL LIGHT ILLUMINATED.  DUMPED 76,500 LBS OF FUEL AND RETURNED TO IAD.  REPLACED THE MANIFOLD PRESSURE SWITCH.
